×

Found 17 Documents (Results 1–17)

On invariant subspaces of the Pommiez operator in the spaces of entire functions of exponential type. (English. Russian original) Zbl 07123860

J. Math. Sci., New York 241, No. 6, 760-769 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 142, 111-120 (2017).
MSC:  47A16 47B38 46E10
PDFBibTeX XMLCite
Full Text: DOI

Direct and inverse theorems in the theory of approximation of Banach space vectors by exponential type entire vectors. (English) Zbl 1180.41013

Adamyan, Vadim (ed.) et al., Modern analysis and applications. The Mark Krein centenary conference. Volume 1: Operator theory and related topics. Papers based on invited talks at the international conference on modern analysis and applications, Odessa, Ukraine, April 9–14, 2007. Basel: Birkhäuser (ISBN 978-3-7643-9918-4/v.1; 978-3-7643-9919-1/ebook; 978-3-7643-9924-5/set). Operator Theory: Advances and Applications 190, 295-314 (2009).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field